Acta Mathematica, 2008, Volume 204

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Primes in tuples II

Daniel A. Goldston Department of Mathematics, San José State University János Pintz Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences Cem Yalçin Yıldırım Department of Mathematics, Bog̃aziçi University

TBD mathscidoc:1701.332011

Acta Mathematica, 204, (1), 1-47, 2007.11
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 418 downloads ] [ 0 comments ] [ Cited by 141 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Quantum cohomology of$G/P$and homology of affine Grassmannian

Thomas Lam Department of Mathematics, University of Michigan Mark Shimozono Department of Mathematics, Virginia Tech

TBD mathscidoc:1701.332012

Acta Mathematica, 204, (1), 49-90, 2008.2
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 523 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The mean field traveling salesman and related problems

Johan Wästlund Department of Mathematical Sciences, Chalmers University of Technology

TBD mathscidoc:1701.332013

Acta Mathematica, 204, (1), 91-150, 2008.4
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 444 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Estimates for maximal functions associated with hypersurfaces in ℝ^{3}and related problems of harmonic analysis

Isroil A. Ikromov Department of Mathematics, Samarkand State University Michael Kempe Mathematisches Seminar, C.A.-Universität Kiel Detlef Müller Mathematisches Seminar, C.A.-Universität Kiel

TBD mathscidoc:1701.332014

Acta Mathematica, 204, (2), 151-271, 2008.2
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 620 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Astala’s conjecture on distortion of Hausdorff measures under quasiconformal maps in the plane

Michael T. Lacey School of Mathematics, Georgia Institute of Technology Eric T. Sawyer Department of Mathematics & Statistics, McMaster University Ignacio Uriarte-Tuero Mathematics Department, University of Missouri

TBD mathscidoc:1701.332015

Acta Mathematica, 204, (2), 273-292, 2008.6
[ Download ] [ 2017-01-08 20:33:55 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved